Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

valo_123

Veteran Member
  • Posts

    296
  • Joined

  • Last visited

Reputation

1 Neutral

Profile Information

  • Gender
    Male
  • Location
    New York

Recent Profile Visitors

4914 profile views
  1. I've also had high levels of bilirubin my whole life, and was diagnosed with gilbert's syndrome awhile back. They claim it's a relatively benign disease, however after looking further into it, I found I should not consume acetaminophen, or Tylenol. The liver apparently uses a similar (or same, I forget which) pathway to filter tylenol as heavy metals. This brought me to undergo a heavy metal detox. I did it about a year ago for a number of months, maybe two or three, and was consistently clearer
  2. I didn't state whether or not it was more effective in the long run. Like I said, I'm not possitive either way. As far as the derm told me, it's all about the cumulative dose. Because I got a bad IB while starting on 40mg, and I didn't get one while starting on 10mg, I concluded that the likelihood of an IB is reduced if the initial dose is smaller.
  3. i can understand why you say the IB is normal, but you must realise for a lot of people that causes a lot of scarring e.g. redness and the pitting of the skin. increasingly dermatologists are starting people on lower doses to prevent this. getting rid of the acne is easy on accutane, its preventing the possibility of scarring, which is so much more costly to deal with. I'm not sure I follow what you're saying. Are you agreeing with me?? To restate, I got an initial breakout while starting
  4. To start people high is the normal thing derms do. The initial breakout is expected in the majority of normal accutane cases. That's not to say there won't be some exceptions. I feel my story has merit because I tried starting high (40mg was high for my weight at the time) and got a bad IB around the 2nd or 3rd week. Then I started low (10mg) and experienced no breakout, just a consistent decrease in oil and then pimples. I was using finacea on and off before starting treatment on accutane. I d
  5. I haven't been on this site in quite some time because I'm currently ending my accutane course and haven't had a breakout since after week one on accutane. I'm gonna make this short and sweet and if people have questions i'll do my best to answer them. So basically I've tried just about everything from accutane in the past to extreme diet restrictions and nothing has worked. I actually got off accutane when i was about 17 after 2 months because the terrible initial breakout it caused. So fast
  6. Your oily skin is going to come back once you stop accutane unless you increase your dosage dramatically. Sorry, but this is the truth. You say that with alot of certainty for not being a doctor. Accutane works cumulatively so you will obviously just have to remain on it much longer than if you were on a higher dose.
  7. I've been on 10mg. for a little over a month now, and I noticed results after about 2 weeks. Side effects include hair loss and pretty bad muscle aches after working out. After starting 2mg. of biotin a day the hairloss has decreased substantially.
  8. If you have "horrible" acne, scraping your skin with your nail would be a bad idea. You'd irritate all your active acne pretty badly.
  9. It was great of you to come on and share this man, thanks.
  10. Not to discourage you but the results usually last only as long as the fast does. If you want to be clear for graduation I'd suggest doing the water fast 3 days prior to your graduation.
  11. Not to deliberately call you out or anything, but basically the same could be said for you defending its use. Most all this site's products all contain BP after all. Either way, bp's been around for such a long time and people like my mom have used it since they were younger and her skin looks pretty good for being close to 60.
  12. Judging by how irritated your face looked in your last picture, something you're doing isn't agreeing with your skin. Instead of acting like the guy (even if he is somewhat pushy) is the anti christ, everyone should realize he has good intent and stop ganging up on him like little kids. If individual pimples are lingering for that long I'd suggest getting a hold of retin-a or differin to speed up cell turnover. I've been on retin-a for 3 1/2 weeks now and i get much smaller pimples now if I g
  13. I just had my 7th treatments done a week ago. I pay $50 for my cheeks or $100 for my full face. I honestly would never pay $3200 for the minimal improvement i got over time. My guess is it would be even less effective for ice pick scars. I got fraxel done for my shallow rolling scars and it's helped but the results have faded over time. That's why I'm getting some more treatments. Is it $3200 for a series of treatments or only for one?? I can't believe these places charge such a crazy price for
  14. Haha ok *moderator edit*. This is what he said "smoking stops certain things from your blood that go to your face so you dont get the vitamins. well if this is true. and blood carries hormones which causes pimples. wouldnt smoking cause less hormones to be brought to your face or something causing less pimples." If a smoker who's used to smoking and relies on it quits, and in turn gets stressed or something then it's totally possible that acne could result. He's talking about a non smoke
  15. I'd drop the vit b5 and vit a. Retin-a is strong enough to work on its own and the other things (vit b5 and vit a) will just be taxing your kidneys/liver. A small dose of vit a won't do anything for your skin and a large dose would be bad for you.I'm currently on retin a and finacea and it's working great. finacea reduces the initial breakout caused by retin a. I have just had improvement for the last 2.5 weeks while using it. I guess the lamp can't hurt but I personally wouldn't waste the mon
×